About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 787038, 6 pages
http://dx.doi.org/10.1155/2013/787038
Research Article

Positive Solutions for Nonlinear Integro-Differential Equations of Mixed Type in Banach Spaces

Yan Sun1,2

1School of Mathematical Sciences, Fudan University, Shanghai 200433, China
2Department of Mathematics, Shanghai Normal University, Shanghai 200234, China

Received 29 August 2013; Accepted 16 September 2013

Academic Editor: Geraldo Botelho

Copyright © 2013 Yan Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Sun, “Positive Solutions for Nonlinear Integro-Differential Equations of Mixed Type in Banach Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 787038, 6 pages, 2013. doi:10.1155/2013/787038